MAUDE Adverse Event Report: MICROPORT CRM S.R.L. REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MICROPORT CRM S.R.L. REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY SR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the pacing system was explanted due to infection.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n.
.
saluggia (vc) 13040
IT  13040
MDR Report Key10933932
Report Number1000165971-2020-00778
Device Sequence Number2542740
Product Code NVZ
UDI-Device Identifier08031527012247
UDI-Public(01)08031527012247(11)161018(17)180501
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2018
Device Model NumberREPLY SR
Device Catalogue NumberREPLY SR
Device Lot NumberS0228
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/16/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;